|Sustiva & Kivexa
Nov 26, 2008
My friend started the above combination in march this year. Of late there are days he is having bad night sweats and others are clear. When I started the combination the night sweats had cleared within the first three months. Could he be reacting to some other drug interactions since he is taking hypertension treatment?
Response from Dr. Henry
Night time problems due to efavirenz are generally worse in the first month and then taper off. Severe persistent night sweats are not very commonly due to either Sustiva or Kivexa so a work up to assess what is the cause is recommended (other infection or condition not directly related to HIV medications would be suspected). KH
diagnosed with fll blown aidd
NEED A DOCTOR IN NEW YORK NOW!!!!!!!!
- Sharing Cocaine Straw With HIV Positive Person
- Unprotected Sex Undetectable Viral Load
- Using Oil As Lube
- Blood In The Stool With Hepatitis
- What Percent Chance Of Getting Hiv If Stuck With A Contaminated Needle?
- When An Insect Bites Someone With Hiv Can It Be Transmitted To Another Person?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.